# SDR QXEA2009111200937

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 1,948 hours, 2,298 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C16221AA02
- Part serial: 12896
- Condition: Malfunctioned
- Location: Stndby Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL HAD AN INTERMITTENT IAS IN RED BOX & SSEC IN YELLOW BOX THAT EXTINGUISHED PRIOR TO VR. NOTICED ON CLIMB OUT AIRSPEED INDICATOR ON STANDBY INSTRUMENT WAS INDICATING 40 KTS TAS. THEN AT 10,000 FT IT WAS 15 TO 25 KTS TAS & THEN ON FINAL IT WAS INDICATING CORRECLY. REMOVED & REPLACED ISI. PURGED PITOT STATIC LINES FROM WATER CONTAMINATION. PERFORMED STANDBY PITOT STATIC LEAK CHECKS. LEAK CHECKS GOOD.PERFORMED OPERATIONAL TEST OF ISI. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
